# SDR CALA2025121712179

- Difficulty date: December 13, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 65,903 hours, 24,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 CUTOUT STRUCTURE INNER CHORD STA 947.5-967.5 UPPER SURFACE WITH SEVERAL CORROSION AREAS. FOUND CORROSION OUT OF LIMITS, INNER CHORD WAS REMOVED AND REPLACED IAW SRM 51-40-02-0G-0 AND DWG 147A8501.  REMOVED AND REPLACED L2 DOOR INNER CHORD REF. SRM 51-40-02-0G-0 AND DWG 147A8501.
